MAUDE Adverse Event Report: BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number R7F282CT
Medical Device Problem Codes Break (1069); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a decanav and before the operation, the shaft of the catheter was found damaged when the package was just opened.A second device was used to complete the operation.There was no adverse event reported on patient.
 
Additional Manufacturer Narrative
A picture was received for evaluation following johnson & johnson medtech's procedures.According to pictures provided by the customer, anchor of the catheter was observed.However, no physical damage was observed on the images provided, therefore the reported issue cannot be confirmed.A manufacturing record evaluation was performed for the finished device lot number 31592921m and no internal action related to the complaint was found during the review.The customer complaint was not confirmed based on the picture received.The device has not been returned for analysis and a root cause is unable to be assigned based on the current evidence.If the device is received in the future, the product investigation will be performed and updated accordingly, and any action will be taken if necessary.H6.Investigation findings code of "appropriate term/code not available (c22)" represents photo/video analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number:(b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a decanav and before the operation, the shaft of the catheter was found damaged when the package was just opened.A second device was used to complete the operation.There was no adverse event reported on patient.Device investigation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation on 03-jul-2025.As such, g 3.Date received by manufacturer has been updated.A visual inspection of the returned device was performed in accordance with j&j medtech procedures.Visual analysis revealed no damage or anomalies on the device.A microscopical inspection of the device was performed at the tip area and no damage or anomalies were observed.The issue reported by the customer could not be replicated during the product investigation.Other issues or circumstances may have occurred during the usage of the device that compromised its performance.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
DECANAV
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22334396
Report Number2029046-2025-02088
Device Sequence Number18390850
Product Code DRF
UDI-Device Identifier10846835008807
UDI-Public(01)10846835008807(17)260312(10)31592921M
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2026
Device Catalogue NumberR7F282CT
Device Lot Number31592921M
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown